Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Connection between Gaussian periods and cyclic units

Author: Emma Lehmer
Journal: Math. Comp. 50 (1988), 535-541
MSC: Primary 11R11; Secondary 11R16, 11R21, 11R27
MathSciNet review: 929551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper finds that all known parametric families of units in real quadratic, cubic, quartic and sextic fields with prime conductor are linear combinations of Gaussian periods and exhibits these combinations. This approach is used to find new units in the real quintic field for prime conductors $ p = {n^4} + 5{n^3} + 15{n^2} + 25n + 25$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R11, 11R16, 11R21, 11R27

Retrieve articles in all journals with MSC: 11R11, 11R16, 11R21, 11R27

Additional Information

PII: S 0025-5718(1988)0929551-0
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia